Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
197 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest medication for acne

Q: i have countless red bumps on my lower cheeks / sides of my chin, i have developed them very recently. they are very itchy, and are making my skin not only darker around those areas, but also very rough. on the surface, this area looks very dry. i dont know if this is allergy or acne? otherwise, i have a combination skin. what could this possible be/ because of?
Fri, 18 Sep 2015
Report Abuse
Dermatologist 's  Response
Hi,

Welcome to HCM..

I can understand your concern for itchy erythematous papular eruptions on face. It may be inflammatory acne most probably.However,as itching is there, either irritant or allergic component may be there. You consult dermatologist for firm diagnosis. Antihistaminics like desloratidine may be taken to relieve itch. Azithromycine or minocycline may be taken for long time in proper dose to improve acne lesions. Nadifloxacin gel may be applied on the lesions.
Avoid oily food. Cleanse the face with antiseptic face wash. Have patience for the result.

Thanks.

Dr. Ilyas Patel MD
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Skin rash


Suggest medication for acne

Hi, Welcome to HCM.. I can understand your concern for itchy erythematous papular eruptions on face. It may be inflammatory acne most probably.However,as itching is there, either irritant or allergic component may be there. You consult dermatologist for firm diagnosis. Antihistaminics like desloratidine may be taken to relieve itch. Azithromycine or minocycline may be taken for long time in proper dose to improve acne lesions. Nadifloxacin gel may be applied on the lesions. Avoid oily food. Cleanse the face with antiseptic face wash. Have patience for the result. Thanks. Dr. Ilyas Patel MD